# SDR DALA2021092105651

- Difficulty date: September 21, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 74,999 hours, 28,518 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Worn
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 0696- ATO- DUE TO NOT BEING ABLE TO MAKE AIRCRAFT TURN RIGHT EVEN WITH FULL RT RUDDER DEFLECTION. CORRECTIVE ACTION: INSPECTED RUDDER PEDALS, NOSE WHEEL STEERING, ANTISKID & BRAKES. NO TROUBLE FOUND. REPLACED BOTH NOSE TIRES DUE TO UNEVEN WEAR.
